# SDR DALA2021031901564

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 19,908 hours, 7,443 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Module
- Part number: C17001DA01
- Part serial: 6289
- Condition: Inoperative
- Location: Adiru
- Part time: 19,907 hours, 7,442 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3826 -MISC/DE- DUE TO F/O'S AIRSPEED UNRELIABLE ON APPROACH TO JFK. CORRECTIVE ACTION: PERFORMED LT-RT ADIRU BITE TEST. NTF. PERFORMED PITOT PROBE HEAT TEST AND HEATER RESISTANCE TEST. ALL CHECK GOOD. CHECKED FIRST OFFICER'S PITOT AND STATIC DRAINS FOR FLUID AND FLUSHED LINES. REPLACED FIRST OFFICER'S STATIC ADM. PERFORMED RIGHT PITOT AND STATIC FULL RANGE LEAK TEST. PROBE HEATER RESISTANCE OK. PRESSURIZED ALL 3 PITOT STATIC SYSTEMS TO 40K FOOT. ALL WITHIN LIMITS. AIRCRAFT RETURNED TO SERVICE.
